# SDR SRAA961114

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4362
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: SK40LC
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, F/O'S AIRSPEED INDICATOR STUCK AT 50 KIAS WITH CAPTAIN'S INDICATOR READING 70 KIAS.  ABORTED TAKEOFF WITHOUT INCIDENT.  PERFORMED PITOT STATIC CHECK, NO FAULT FOUND.  REPLACED F/O'S AIR SPEED IND, SYSTEM OPS CHECKED GOOD IAW CH 34.
